# SDR AALA202012099018

- Difficulty date: December 6, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 25,010 hours, 10,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 411A21171
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1R INDICATION STRAP MISSING.  AIRCRAFT DISPATCHED ON MEL 25-61A.   REPLACED R1 DOOR ORANGE STRAP VISUAL INDICATOR, IAW AMM 52-11-31.
